# SDR AALA202202285770

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,660 hours, 14,599 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Elongated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE IN FLOOR BEAM AND SEAT TRACK LOCATED IN 500I AND RIGHT BUTT LINE 25. INSTALLED FREEZE PLUGS, STRAP AND FILLERS AT INTERSECTION OF FLOOR BEAM AND SEAT TRACK (AALA202202288126) PER 51-40-02.
